# SDR MASA2021122000343

- Difficulty date: December 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N958LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 14,390 hours, 11,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT INOP. RESECURED FLASHLIGHT IN HOLDER.
